Header

UZH-Logo

Maintenance Infos

Statistics of a flux in Burgers turbulence with one-sided Brownian initial data


Bertoin, Jean; Giraud, C; Isozaki, Y (2001). Statistics of a flux in Burgers turbulence with one-sided Brownian initial data. Communications in Mathematical Physics, 224(2):551-564.

Abstract

We study the statistics of the flux of particles crossing the origin, which is induced by the dynamics of ballistic aggregation in dimension 1, under certain random initial conditions for the system. More precisely, we consider the cases when particles are uniformly distributed on ℝ at the initial time, and if u(x,t) denotes the velocity of the particle located at x at time t, then u(x,0)= 0 for x<0 and (u(x,0), x≥ 0) is either a white noise or a Brownian motion.

Abstract

We study the statistics of the flux of particles crossing the origin, which is induced by the dynamics of ballistic aggregation in dimension 1, under certain random initial conditions for the system. More precisely, we consider the cases when particles are uniformly distributed on ℝ at the initial time, and if u(x,t) denotes the velocity of the particle located at x at time t, then u(x,0)= 0 for x<0 and (u(x,0), x≥ 0) is either a white noise or a Brownian motion.

Statistics

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1 December 2001
Deposited On:24 Jul 2013 08:16
Last Modified:05 Apr 2016 16:52
Publisher:Springer
ISSN:0010-3616
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/PL00005589
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1870057
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0993.60067

Download

Full text not available from this repository.
View at publisher